# SDR 2007UALA03617

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 20,531 hours, 7,972 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GATE CAPT FOUND 02 LOW.    SERVICED THE O2 SYSTEM TO PROPER LEVELS.  NO REPEATS SINCE ORIGINAL.
